| Model Number |
D-EVPROP2329US |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during implant of this transcatheter bioprosthetic valve, the valve was attempted to be implanted however based on the anatomy, the valve would not stay in place and dislodged up from the annulus of the aortic valve area.The left ventricular outflow tract (lvot) was conical in shape and a septal bulge was present.These created much more pressure on the annulus of the native aortic valve area.This in turn did not allow the transcatheter valve to adhere to the anatomy wall and hold its place.The valve was removed from the patient.No adverse patient effects were reported.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.